MAUDE Adverse Event Report: AVANOS MEDICAL INC. BALLARD CS NEO/PED, 7 FR, Y-ADAPTER; VAP CLOSED SUCTION CATHETERS & ACCESSORIES

AVANOS MEDICAL INC. BALLARD CS NEO/PED, 7 FR, Y-ADAPTER; VAP CLOSED SUCTION CATHETERS & ACCESSORIES
Model Number 197
Medical Device Problem Code Suction Failure (4039)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 01/09/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record is not possible as no lot number was provided.Root cause could not be determined.All information reasonably known as of 03-feb-2022 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).
 
Event or Problem Description
It was reported the closed suction catheter was noted to be leaking air when suctioning.The patient experienced decreased oxygenation and heart rate leading to further unspecified medical interventions.
 
Additional Manufacturer Narrative
 
Event or Problem Description

Brand Name
BALLARD CS NEO/PED, 7 FR, Y-ADAPTER
Common Device Name
VAP CLOSED SUCTION CATHETERS & ACCESSORIES
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
AVENT S DE RL DE CV
carretera internacional
salida norte no. 1053
magdalena, cp 84160
MX   84160
Manufacturer Contact
lisa clark
5405 windward parkway
alpharetta, GA 30004
4704485444
MDR Report Key13446415
Report Number8030647-2022-00020
Device Sequence Number17223698
Product Code BSY
UDI-Device Identifier00609038938257
UDI-Public00609038938257
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 02/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number197
Device Catalogue NumberN/A
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/11/2022
Initial Report FDA Received Date02/03/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN ENDOTRACHEAL TUBE (ETT)
Patient Age24 DA
Patient SexFemale